# SDR HNAA2019010400005

- Difficulty date: December 24, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 43,066 hours, 39,923 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDIS 621 53-30 0009060 03JAN19 SBY CLOSE FOUND 1 RIVET MISSING & 1 RIVET POPPED AT F24 XSTR 19R. FACT 03JAN19 12:34 SBY REMOVED ATTACDHMENT RIVETS FROM STRINGER 19R AND REMOVED FRAME LEGS OF FR 24 & 25 AT STR 19R. INSTALLED FRAME LEGS FOR FR24 & 25 AND SKIN RIVETS TO STR 19R AND INSTALLED FWD SPLICE FWD OF FR24 & 25 IAW 0106145-20280. REPAIR IAW EO1-53-19-0001.
